MAUDE Adverse Event Report: SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number VHP
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for an evaluation.The investigation is ongoing.
 
Event or Problem Description
A user facility reported that the the vaser stopped functioning in the middle of the surgery which resulted in an aborted procedure with the patient under general anesthesia more than 60 minutes.The physician tried wireless foot-pedals as well as a wired cable to no avail.The user facility also reported the handpiece was inoperable.The system was tested before the procedure.The treatment was carried out normally on the patient's torso, but when continuing onto the back, the handpiece stopped working.The total time of the vaser delivery was 20 minutes.The treatment was not able to completed with another system or different method.The procedure was canceled and the delay under general anesthesia was noted above 60 minutes; therefore, the case meets the reportability requirements and is deemed as a serious injury.
 
Additional Manufacturer Narrative
The customer confirmed the vaser device was working and passing self-tests.However, the handpiece was not returned for evaluation.Delayed procedure due to inoperable handpiece and system is identified in vaserlipo system risk assessment.Based on the available information, no causal factors can be determined, and no conclusions can be found.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.At this time, no corrective action is necessary.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
ste 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste 100
bothell, WA 98011
4254202135
MDR Report Key20364903
Report Number3011423170-2024-00213
Device Sequence Number6878557
Product Code QPB
UDI-Device Identifier00850608002551
UDI-Public00850608002551
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVHP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown